Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Note on a theorem due to Borsuk


Author: J. H. C. Whitehead
Journal: Bull. Amer. Math. Soc. 54 (1948), 1125-1132
DOI: https://doi.org/10.1090/S0002-9904-1948-09138-8
MathSciNet review: 0029503
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. S. Lefschetz, Algebraic topology, Princeton, 1942.
  • Solomon Lefschetz, Topics in Topology, Annals of Mathematics Studies, No. 10, Princeton University Press, Princeton, N. J., 1942. MR 0007094
  • 3. K. Borsuk, Fund. Math. vol. 24 (1935) pp. 249-258. 4. Sze-Tsen Hu, C. R. Acad. Sci. URSS. vol. 57 (1947), pp. 231-234.
  • Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, vol. 4, Princeton University Press, Princeton, N. J., 1941. MR 0006493
  • J. H. C. Whitehead, On simply connected, $4$-dimensional polyhedra, Comment. Math. Helv. 22 (1949), 48–92. MR 29171, DOI https://doi.org/10.1007/BF02568048
  • R. H. Fox, On homotopy type and deformation retracts, Ann. of Math. (2) 44 (1943), 40–50. MR 7980, DOI https://doi.org/10.2307/1969063
  • Hans Samelson, Remark on a paper by R. H. Fox, Ann. of Math. (2) 45 (1944), 448–449. MR 10973, DOI https://doi.org/10.2307/1969186
  • 9. P. Alexandroff and H. Hopf, Topologie, Berlin, 1935, and Ann Arbor, 1945. 10. N. Bourbaki, Topologie générale, Chap. I, Structures topologiques, Paris, 1940. (Actualités Scientifiques et Industrielles, no. 858.)
  • N. Bourbaki, Éléments de mathématique. Part I. Les structures fondamentales de l’analyse. Livre III. Topologie générale. Chapitres III et IV, Actual. Sci. Ind., no. 916. Hermann & Cie., Paris, 1942 (French). MR 0009103


Additional Information